CVS Health Genuine Aspirin Pain Reliever & Fever Reducer (NSAID) 325 MG Coated Tablets, 300 CT
5.0
(70)





How to get it
Details
CVS Health Genuine Aspirin Pain Reliever & Fever Reducer (NSAID) 325 MG Coated Tablets, 300 CT
300.00 Ct, 0.34 lbs. Item # 859388
Experience fast relief and trusted quality with CVS Health Aspirin. Designed for headaches and everyday aches, these coated tablets are recommended by CVS Health pharmacists for their effective pain relief and fever reduction. Trust in CVS Health for high-quality, reliable products that consistently deliver the results you need. (Not manufactured or distributed by Bayer HealthCare LLC). HSA/FSA Eligible
Fast relief for headaches and everyday aches
Trusted quality recommended by CVS Health pharmacists
Coated tablets for effective pain relief and fever reduction
High-quality and reliable product from CVS Health
Fast relief for headaches and everyday aches
Trusted quality recommended by CVS Health pharmacists
Coated tablets for effective pain relief and fever reduction
High-quality and reliable product from CVS Health
Concern | Pain relief |
---|---|
Form | Tablets, capsules & caplets |
Product type | Pain relievers |
Quantity | 200+ ct |
Symptopm | Multi-symptom |
Ingredients
See the full list of product ingredients on the product label. Active Ingredient (In Each Tablet): Aspirin (325 mg) (NSAID) (Nonsteroidal Anti-Inflammatory Drug). Inactive Ingredients: Hypromellose, Starch, Titanium Dioxide.
Directions
Retain carton for complete product information. Drink a full glass of water with each dose. Adults: 1 to 2 tablets with water. Dosage may be repeated every 4 hours, not to exceed 12 tablets in 24 hours. Children Under 12: Consult a doctor. Store at room temperature. Please recycle.
Warnings
Reye's Syndrome: Children and teenagers recovering from chicken pox or flu-like symptoms should avoid using this product. Consult a doctor if changes in behavior with nausea and vomiting occur, as they may indicate early signs of Reye's syndrome, a rare but serious illness. Allergy Alert: Aspirin can trigger severe allergic reactions, including hives, facial swelling, wheezing, and shock. Stomach Bleeding Warning: This product contains an NSAID that may lead to severe stomach bleeding. The risk is higher for those aged 60 and above, with a history of stomach ulcers or bleeding, taking blood thinners or steroids, consuming alcohol daily, or exceeding the recommended dosage or duration. Do not use if allergic to aspirin or any pain reliever/fever reducer. Before using, consult a doctor if you are at risk of stomach problems, have liver cirrhosis, asthma, high blood pressure, heart or kidney disease, or have taken a diuretic. Seek medical help immediately if you experience signs of stomach bleeding, allergic reactions, worsening pain lasting over 10 days, persistent redness or swelling,
prolonged fever, or new symptoms. Pregnant or breastfeeding individuals should seek professional advice before use, especially during the last 3 months of pregnancy
Keep out of reach of children. In case of overdose, contact a Poison Control Center or seek medical assistance promptly
prolonged fever, or new symptoms. Pregnant or breastfeeding individuals should seek professional advice before use, especially during the last 3 months of pregnancy
Keep out of reach of children. In case of overdose, contact a Poison Control Center or seek medical assistance promptly
From CVS Health
*Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.
CVS Health Genuine Aspirin Pain Reliever & Fever Reducer (NSAID) 325 MG Coated Tablets, 300 CT
5.0
(70)